Alert archive / Utah / Wind Advisories in 2006
Wind Advisory 19, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Sep 15, 2006, 4:16 AM MDT. It took effect at Sep 15, 2006, 10:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2006, 4:16 AM MDT (10:16 UTC)
- In effect from
- Sep 15, 2006, 10:00 AM MDT
- Expired
- Sep 15, 2006, 9:03 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 151016 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT FRI SEP 15 2006 ...A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST UTAH LATE TODAY... .A STRONG PACIFIC COLD FRONT WILL SWEEP SOUTH THROUGH UTAH TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS BY LATE THIS MORNING. THE STRONGEST WINDS WILL BE OVER THE SOUTHWEST VALLEYS AND ACROSS UTAHS DIXIE REGION. WINDS WILL DECREASE BEHIND THE FRONT THIS EVENING. UTZ016-019-151830- /O.NEW.KSLC.WI.Y.0019.060915T1600Z-060916T0400Z/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- 416 AM MDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING. THIS ADVISORY COVERS THE SOUTHWEST VALLEYS AROUND CEDAR CITY...AND THE DIXIE REGION NEAR ST. GEORGE. THE COLD FRONT THAT WILL SWEEP SOUTH THROUGH UTAH TODAY WILL GENERATE INCREASINGLY STRONG SOUTH WINDS BEGINNING THIS MORNING. WINDS ACROSS THE ADVISORY AREA ARE EXPECTED IN THE 25-35 MPH RANGE... WITH OCCASIONALLY HIGHER GUSTS. THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING JUST AHEAD OF THE COLD FRONT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS75 KSLC 151632 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1032 AM MDT FRI SEP 15 2006 ...A STRONG COLD FRONT REMAINS ON TRACK TO MOVE OVER UTAH THIS AFTERNOON THROUGH SATURDAY... .STRONG SOUTHWEST FLOW ALOFT AHEAD OF A STRONG COLD FRONT ENTERING STATE TODAY WILL MIX STRONG SOUTH TO SOUTHWEST WINDS DOWN TO THE SURFACE TODAY. MOST OF SOUTHERN AND SOUTH CENTRAL UTAH WILL SEE WINDS INCREASE OVER THE AREA THIS MORNING WITH THE STRONGEST WINDS GUSTS HITTING THE AREA EARLY IN THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE AS TONIGHT AS THE FRONT MOVES OVER THE AREA. UTZ013>015-017-018-020-021-152300- /O.EXA.KSLC.WI.Y.0019.060915T1600Z-060916T0400Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 1032 AM MDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN TIER OF UTAH...THE MOUNTAINS OF SOUTHERN AND CENTRAL UTAH...THE WESTERN VALLEYS OF UTAH...THE SAN PETE AND SEVIER VALLEYS...AND THE SAN RAFAEL SWELL. THIS ADVISORY IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH SOUTHEAST OVER THE AREA. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST FLOW ALOFT WILL DEVELOP AND WITH DAYTIME HEATING...STRONG SOUTH TO SOUTHWEST WINDS WILL MIX DOWN TO THE SURFACE. SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER THE VALLEYS LATE THIS MORNING...WHILE THE MOUNTAIN AREAS WILL SEE WINDS INCREASE IN STRENGTH TO SOUTH TO SOUTHWEST WINDS OF 35-45 MPH WITH GUSTS NEAR 60 MPH. LOCALIZED HIGHER GUSTS MAY OCCUR...ESPECIALLY OVER THE WESTERN VALLEYS. THE STRONGEST WINDS SHOULD OCCUR THIS AFTERNOON AND EARLY EVENING AS FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ016-019-152300- /O.CON.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- 1032 AM MDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A WIND ADVISORY FOR SOUTHWEST UTAH. THIS ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH SOUTHEAST OVER THE AREA THROUGH SATURDAY. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST FLOW ALOFT WILL DEVELOP AND WITH DAYTIME HEATING...STRONG SOUTH TO SOUTHWEST WINDS WILL MIX DOWN TO THE SURFACE. SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER THE VALLEYS LATE THIS MORNING. LOCALIZED HIGHER GUSTS MAY OCCUR OVER THE AREA. THE STRONGEST WINDS SHOULD OCCUR THIS AFTERNOON AND EARLY THIS EVENING AS THE FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
000 WWUS75 KSLC 152149 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 349 PM MDT FRI SEP 15 2006 ...A STRONG COLD FRONT REMAINS ON TRACK TO MOVE OVER UTAH THIS AFTERNOON THROUGH SATURDAY... STRONG SOUTHWEST FLOW ALOFT AHEAD OF A STRONG COLD FRONT ENTERING STATE TODAY HAS MIXED STRONG SOUTH TO SOUTHWEST WINDS DOWN TO THE SURFACE TODAY. MOST OF SOUTHERN AND SOUTH CENTRAL UTAH HAS SEEN WINDS INCREASE OVER THE AREA. WINDS ARE EXPECTED TO DECREASE AS TONIGHT AS THE FRONT MOVES OVER THE AREA. UTZ016-017-019-160300- /O.UPG.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/ /O.NEW.KSLC.HW.W.0011.060915T2149Z-060916T0300Z/ SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 349 PM MDT FRI SEP 15 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH SOUTHEAST OVER THE AREA THROUGH SATURDAY. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST FLOW ALOFT HAS DEVELOPED. SOUTH TO SOUTHWEST WINDS OF 30-45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH MID-EVENING FOR SOUTHWEST UTAH AS THE COLD FRONT APPROACHES. WINDS WILL DECREASE AFTER 900 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ013>015-018-020-021-160400- /O.CON.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- HENRY MOUNTAINS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 349 PM MDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH HAVE DEVELOPED OVER THE VALLEYS TODAY...WHILE THE MOUNTAIN AREAS HAVE SEEN WINDS INCREASE IN STRENGTH TO SOUTH TO SOUTHWEST WINDS OF 35-45 MPH WITH GUSTS NEAR 60 MPH. LOCALIZED HIGHER GUSTS MAY OCCUR...ESPECIALLY OVER THE WESTERN VALLEYS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KSLC 160303 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 903 PM MDT FRI SEP 15 2006 UTZ016-017-019-160415- /O.EXP.KSLC.HW.W.0011.000000T0000Z-060916T0300Z/ SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 903 PM MDT FRI SEP 15 2006 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE HIGH WIND WARNING FOR SOUTHWEST UTAH WILL EXPIRE AT 9 PM THIS EVENING. GUSTY WINDS TO 40 MPH WILL PERSIST ACROSS SOUTHWEST UTAH THROUGH MIDNIGHT. HOWEVER THESE WINDS WILL REMAIN BELOW HIGH WIND CRITERIA. $$ UTZ013>015-018-020-021-160415- /O.CAN.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- HENRY MOUNTAINS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 903 PM MDT FRI SEP 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO GUST NEAR 30 MPH ACROSS CENTRAL AND SOUTHERN UTAH THROUGH MIDNIGHT. HOWEVER THESE WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA. $$ SEAMAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Sep 14, 9:00 PM MDT, 7 hours 16 minutes earlier.
Area forecast discussion, Sep 14, 9:00 PM MDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 900 PM MDT THU SEP 14 2006 .SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN ACROSS THE REGION THROUGH TONIGHT. A COLD AND ENERGETIC PACIFIC STORM SYSTEM WILL APPROACH THE AREA BY FRIDAY AFTERNOON. THE ASSOCIATED COLD FRONT WILL MOVE INTO NORTHWEST UTAH FRIDAY NIGHT...THEN SWEEP SOUTHEAST AS THE CORE OF THE STORM MOVES EAST ACROSS THE NORTHERN ROCKIES AND NORTHERN GREAT BASIN. && .DISCUSSION...LONGWAVE TROUGH ENCOMPASSES MUCH OF THE WESTERN CONUS...ANCHORED AROUND CLOSED LOW OVER THE PACIFIC NORTHWEST. EVENING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS DEPICT SHORTWAVE LIFTING ACROSS INTERMOUNTAIN REGION...WHILE UPSTREAM STRONG JET DIGGING DOWN BACKSIDE OF TROUGH JUST OFF WA/OR COASTLINE. REGION OF BROAD LARGE SCALE ASCENT ASSOCIATED WITH COMBINATION OF PASSING SHORTWAVE AND UPPER LEVEL DIFFLUENCE RESIDES ACROSS THE FORECAST AREA THIS EVENING. ROUND OF CONVECTION WHICH EARLIER IMPACTED NORTHERN UT HAS LIFTED NORTHEAST...HOWEVER NEXT ROUND OF PRECIPITATION CURRENTLY SPREADING ACROSS THE WEST DESERT...AND SHOULD REACH THE WASATCH FRONT ROUND 10 PM OR SO. FURTHER SOUTH...CONVECTION CONTINUES TO FIRE ACROSS SOUTHERN NV INTO SOUTHWEST UT. DEEP LAYER SHEAR IS STRONGER ACROSS THIS AREA...AND STORMS HAVE EXHIBITED PERSISTENT MID-LEVEL ROTATION. THIS CONVECTION SHOULD CONTINUE TO SLOWLY SAG SOUTHWARD THROUGH THE OVERNIGHT HOURS. UPDATED FORECAST EARLIER TO RAISE POPS INTO CATEGORICAL RANGE ACROSS NORTHERN UT...WITH SCATTERED WORDING ACROSS SOUTHERN UT. LARGE SCALE LIFT PROGGED TO REMAIN ACROSS NORTHERN UT INTO THE DAYTIME FRIDAY...WHILE DRIER AIR SPREADS ACROSS SOUTHERN UT. THUS SHOULD SEE CONTINUED PRECIPITATION ACROSS THE NORTH...WHILE A DRYING TREND ENSUES ACROSS THE SOUTH. UPSTREAM SHORTWAVE OFF WA COASTLINE PROGGED TO TRANSLATE INLAND FRIDAY AS JET ENERGY SPREADS ONSHORE. ASSOCIATED SURFACE FRONT LOOKS TO REACH THE WASATCH FRONT DURING THE MID AFTERNOON HOURS...THEN SURGE SOUTH ACROSS THE REMAINDER OF THE FORECAST AREA FRIDAY NIGHT/EARLY SATURDAY MORNING. 700MB TEMPS PROGGED TO FALL NEAR -6C BY MIDDAY SATURDAY...WHICH WILL SUPPORT FIRST SNOWFALL OF THE SEASON ACROSS HIGHER TERRAIN. HWO/SPS COVER THIS POTENTIAL WELL. && .AVIATION...WIDESPREAD STRATIFORM RAIN IS FALLING OVER THE WEST DESERTS AND WILL MOVE INTO THE KSLC AREA AFTER 04Z. 7000 FOOT CEILINGS WILL DEVELOP ONCE AGAIN WITHIN 30 MINUTES AFTER RAIN BEGINS TO FALL. THERE IS A 20 PERCENT CHANCE THAT MVFR CONDITIONS COULD DEVELOP BETWEEN 06Z AND 08Z. AN ISOLATED LIGHTNING STRIKE IS STILL POSSIBLE WITH THIS BAND OF SHOWERS. SOUTH WINDS WILL DEVELOP AGAIN FRIDAY AFTER SUNRISE AS THE WINDS ALOFT MIX DOWN TO THE SURFACE. FRONTAL BOUNDARY SHOULD MOVE OVER THE AREA AFTER 22Z FRIDAY. && .FIRE WEATHER...WIDESPREAD PRECIPITATION ACROSS WESTERN UT ALLOWED RH VALUES TO RECOVER EARLY THIS EVENING...THUS CANCELLED RED FLAG WARNING. WINDS SHOULD BE EVEN STRONGER ON FRIDAY AHEAD OF THE FRONT. CONCERNED ABOUT THE POTENTIAL FOR RED FLAG CONDITIONS ACROSS PORTIONS OF WEST CENTRAL AND SOUTHWEST UTAH ON FRIDAY AFTERNOON. WINDS WILL CERTAINLY MEET CRITERIA BUT FEEL THAT MINIMUM RELATIVE HUMIDITY VALUES ARE MARGINAL FOR A WARNING. WITH DECENT COVERAGE OF SHOWERS ACROSS THE WEST CENTRAL AND SOUTHWEST TONIGHT DO NOT BELIEVE THAT THE DRYING AHEAD OF THE FRONT ON FRIDAY WILL BE SUFFICIENT TO CREATE WIDESPREAD RED FLAG CONDITIONS ALTHOUGH ISOLATED LOCATIONS MAY REACH CRITERIA. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN/HALL
Hazardous weather outlook, Sep 14, 6:50 AM MDT, 21 hours 26 minutes before
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
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:15 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Iron | 19 min |
| Sep 15, 4:18 AM MDT | Red Flag Warning | SLC | 22 hr | |
| Sep 15, 10:36 AM MDT | Snow Advisory | SLC | 14 hr | |
| Sep 15, 2:04 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 26 min |
| Sep 15, 2:50 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 25 min |
| Sep 15, 3:16 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 44 min |
| Sep 15, 3:38 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 67 min |
| Sep 15, 3:49 PM MDT | High Wind Warning | SLC | 5 hr | |
| Sep 15, 3:56 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 64 min |
| Sep 15, 4:50 PM MDT | Flash Flood Warning | SLC | Carbon, Duchesne | 3 hr |
| Sep 15, 5:00 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 60 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.